# SDR DALA2021080904551

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1075 Lbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON PAX CABIN SEAT TRACK AT STA 1075 LBL 11. REPLACED SEAT TRACK. (LP 1900511)
